please please do not take paxil i have been on 10mg of paxil 7 months and it has made my symptoms a million times worse i have irritability, aggression, thoughts of suicide, my heart beats out of rythm. i decided to just stop taking it and the withdrawl sypmtoms are awful. i do not know what to do my familydr reccomended me to go to hospital that has a pysch ward for intake evaluation to get treated for 3 days and change my medicine. no help there they just wanted to increase my paxil dose when the paxil is the initial problem. iam lost, sick and do not know what to do i am suffering thanks to paxil i was better off not taking it in the first place. so please i advise you do not put yourself through this its not worth it. i hope this helps youView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.